RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 18–21 (Mi dan8224)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Ordered $\ast$-semirings and generating functionals of quantum statistics

V. P. Belavkin

Moscow Institute of Electronic Engineering

Full text: PDF file (629 kB)

Bibliographic databases:
UDC: 530.145
Presented: В. П. Маслов
Received: 31.10.1985

Citation: V. P. Belavkin, “Ordered $\ast$-semirings and generating functionals of quantum statistics”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 18–21

Citation in format AMSBIB
\Bibitem{Bel87}
\by V.~P.~Belavkin
\paper Ordered $\ast$-semirings and generating functionals of quantum statistics
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 18--21
\mathnet{http://mi.mathnet.ru/dan8224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882074}
\zmath{https://zbmath.org/?q=an:0639.16024}


Linking options:
  • http://mi.mathnet.ru/eng/dan8224
  • http://mi.mathnet.ru/eng/dan/v293/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Belavkin, “Chaotic states and stochastic integration in quantum system”, Russian Math. Surveys, 47:1 (1992), 53–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019